# SDR AALA20072251

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT OVERWING LEFT AND RIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERWING LEFT AND RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
